# SDR CA070921003

- Difficulty date: September 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 28,964 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Component: Engine, Pwc
- Component part number: R985AN14B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT CAME IN FOR 100 HOUR INSPECTION WITH ENGINE OIL LEAK UPPER LT SIDE.  ON GROUND RUN ENGINE VIBRATION WAS EVIDENT, MAG CHECKS WERE NORMAL, ONCE COWLINGS WERE REMOVED IT WAS DISCOVERED THAT THE CYLINDER HEAD OF NR 1 CYLINDER WAS LOOSE ON THE BARREL. FURTHER INVESTIGATION REVEALED THAT THE CYLINDER HEAD HAD COMPLETELY SEPARATED FROM THE CYLINDER BARREL.  ASSY WAS REMOVED AND REPLACED WITH SERVICEABLE CYLINDER ASSY. (TC NR 20070921003)
